# SDR CALA0200029

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 12,191 hours, 4,104 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 162A21153
- Part serial: E058
- Condition: Cracked
- Location: Nlg
- Part time: 12,191 hours, 4,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NLG AFT LOCK LINK CRACKED DURING PSV INSPECTION.  THE LOCK LINK WAS REMOVED AND REPLACED IAW MM 32-33-51, 401-801.  AN ADJUSTMENT/TEST OF NLG LOCK SENSOR WAS PERFORMED IAW MM 32-61-41, PAGE 501.  AN FCD IS BEING ISSUED TO PERFORM A DETAILED VISUAL INSPECTION OF THE AFT LOCK LINK ON THE B737-700/800 FLEET.
